Jump to content

Arshad22: Help me i dont know what is this


Recommended Posts

I took many ssris but every time i was taking them i couldn’t sit down but then i was taking seroquel to block my serotonin then it was okay.. even all these  i took ashwagandha n sertraline together i developed serotonin syndrome i git brain zaps every thing was a mess in my brain i couldn’t sleep i for 1mnth only 2hrs every 2days after that i developed DEPERSONALIZATION 

Now my doctor prescribed several ssris to cure it but everytime i was taking them i couldn’t sit down or lay on bed but the seroquel was curing that feeling of not be able to sit down

Now i got prescribed my last ssri which is Prozac.. 

since i took it even seroquel cant do anything 

I have to keep walking,my brain feels so awake i never sleep i close my eyes for 7hrs without going into sleep , i get sensations in my body like psychomotor restlessness, headaches even seroquel cant do anything now

I suspect that my 5ht1a is overactive that receptor where anti depressants acts on.. 

i cant drink milk, magnesium,b6,b12 

Im keeping on walking, massive OCD,fully depersonalized brain dead

My brain feels like a high physical energy 24/7 

Even if i manage to sleep i stay awake while sleeping 

Even anti psychotic is not working because they enhances 5ht1a and block 5ht2a receptors 

I never feel sleepy im always awake even after after 2 days without sleep , i thought i was mania bipolar but taking lithium,tegretol,valproate.. makes things worst because they act as anti depressants too idk what to do please help me

A.MAUTHOOR

Link to comment

Since 11yrs old i was having strange fears for nothing,nervousness,palpitations,headaches,tremors.. i thought it was anxiety then when i became 18 things became out of hand i went to see a psychiatrist he said its ANXIETY prescribed me SERTRALINE when i first took the sertraline i got serotonin toxicity but didnt know it was serotonin toxicity i thought my anxiety was so high when i started the med so i went back to the psych he gave me seroquel 50mg everything was normal i took inosert and seroquel for 3yrs but in this 3yrs i always had nervousness i was biting things i had fear of heights i had palpitations i had anger issues but when i took my seroquel at night i was ok i could fall asleep. Doing something that stimulates my brain i was getting insomnia then after 24hrs i would sleep i thought its just anxiety.. in may 2023 one day i couldn’t sleep i was feeling extra nervous tor nothing i took ashwagandha as its for anxiety relief i took it with my sertraline then i was still feeling nervous i waited till night i took seroquel i fell asleep woke up with massive headache but i thought its normal as i usually had headaches when waking up..,after 2days headache was not gone i started having seizures brain zaps tremors.. my feet was getting electric shocks i couldn’t sleep for a month i took many alternative sleep remedies which increases serotonin which i didnt know was my issue.. then i went back to my psych he gave me 200mg seroquel i began to sleep normally but i developed depersonalization/derealization.. now when trying to cure this disorder i had to take ssri but everytime i was taking ssri i had a reaction like i couldn’t sit down i have to keep standing.. i kept changing ssri i thought i wad having side effects

 

I took many ssris but only 2 or 1pills i didn’t stay on them for days because i was getting this effect and insomnia .. i was sleeping only 2hrs

 

Inosert

Estan

Paroxetin

Mirtazapine

Deroxat

Neuroflash

Effexor

Anafranil

Prothiaden

Fluxetine

Buproprion

Amitryptiline

Now in november 2023 my dpdr was getting better i had just blank mind i went to my psych he gave me prozac.

 

When i took it i had the same reaction but when ivwas trying to stop that serotonin with seroquel it was in vain.. i upped the dose to 600 to 900 just to sleep but invain

I did accupunture to make my serotonin better but i didn’t know it increases serotonin level it acts as an anti depressant the guy put needles on my gut and head

After that i got the same reactions when taking serotonin meds

Now im always so awake its destroying my brain

I still feel a goosebumps in my scalp

 

 

Now till today i feel manic which no mood stabilizers can cure because they contain serotonin.. i cant drink milk,chamomile tea,valerian.melatonin basically anything that has serotonin aggravates my health till today no benzos no anti psychotic no mood stabilizers no sleep meds can make me sleep or tired

 

I feel like a robot i stay up for 40hrs i pass out for 2hrs then the cycle is the same.. its not even bipolar its just my brain idk why producing serotonin like that.. i cant function.. so disabled due to sleep deprivation .. i dont yawn i dont feel pain i dont feel drowsy.. i cant even close my eyes its like s different kind of wakefulness idk what to do nohow to reverse this please help me .. no doctors believe its the serotonin.. 

 

Is it my receptors? Is it my brain producing too many serotonin? I want to be normal.. im just 21 i had so many dreams.. help me humans ..im so dissociated blank mind no inner monologue feel like im dead but i cant rest i have to keep on walking i cant relax, eveything is bad and feels like eternity i cant even do anything just watch my friends n family succeed.... im tired please help i feel completely different not like a normal me i want to stop this wakefulness its killing everything in me everything i lost my imagination my inner voice i lost myself i lost the ability to close my eyes and rest some people told me my 5th1a receptors are sensitive that why even anti psychotic makes it worse because they increase serotonin 5ht1a and block 5ht2a

I cant even take benzo and quetiapine they depress my nervous system making me more detached 

A.MAUTHOOR

Link to comment
  • KenA changed the title to Arshad22: Help me i dont know what is this
  • Administrator

Welcome @Arshad22

 

I'm sorry to read your story.

 

So the moderators can try and help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist. 

 

Regards, Emonda

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg,

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy